# SDR FDEA200910273690

- Difficulty date: October 27, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,273 hours, 21,563 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Dented
- Location: Bs 690  S24-25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, LHS, BS 690, BETWEEN S24L/25L, SKIN HAS DENTS.  FOUND TO BE OUT OF LIMITS PER SRM 53-00-01, FIG. 101, DETAIL 3. CUT OUT DAMAGED AREA PER SRM 53-00-01, FIG. 201, REPAIR NR 3. FABRICATED REPAIR DOUBLER PER DWG 143N3691. LOCATED, DRILLED, TREATED REPAIR PARTS PER SRM 51-40-05 / 51-20-01.  INSTALLED COUNTERSINK WASHERS AND REPAIR DOUBLER IAW SRM 53-00-01, FIG. 201, REPAIR 3. THIS REPAIR IS CLASSIFIED AS A CAT. "B" MAJOR REPAIR.
